| Model Number |
500004500000 |
| Medical Device Problem Code |
Complete Loss of Power (4015)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/29/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that when using the bd pyxis¿ medbank tower drawers were offline and the user was unable to dispense medications because the cabinet displayed a cabinet unavailable message.The customer stated that the facility had experienced storms over the past several days, and the issue may be associated with network or power disruptions resulting from the adverse weather conditions.The customer stated that this malfunction occurred while dispensing the medication which caused a delay to the patient care.There were no adverse events or injuries reported based on this event.
Additional Manufacturer Narrative
A review of the complaint history for sn(b)(6) was performed in salesforce which did not locate similar complaint(s) with the same failure mode for this serial number.A review of the device history record for sn(b)(6)was performed from the date of manufacture, 17-oct-2022 and confirmed that this device was not previously returned for servicing and there were no production failures which correlates to the customer reported issue.Upon investigation of this incident, it was determined that the drawer was offline.A technical support specialist (tss) checked lmi and found the cabinet had been offline for approximately 2 hours.The cabinet was rebooted, restoring network connectivity.After the medbank application relaunched, the drawers offline message cleared, and the customer was able to issue medication successfully.The system functioned as intended after the technical support specialist assisted customer to resolve the issue.